# SDR DL72S954476

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, NR 5 SLAT LOWER COVE SKIN  ATTACH ANGLE CRACKED .25 INCH AT O/B END.  REPAIRED PER M/M 57-54-0 PAR 5A.
